Author = Bozkurt Alt��nda��, ��. Burcu
Improved bounds for Kirchhoff index of graphs

Articles in Press, Accepted Manuscript, Available Online from 12 January 2022

10.22049/cco.2022.27492.1275

Ş. Burcu Bozkurt Altındağ; Marjan Matejić; Igor Milovanović; Emina Milovanović


Some remarks on the sum of the inverse values of the normalized signless Laplacian eigenvalues of graphs

Volume 6, Issue 2, December 2021, Pages 259-271

10.22049/cco.2021.26987.1173

Igor Milovanovic; Emina Milovanovic; Marjan Matejic; Serife Burcu Bozkurt Altındağ